# SDR JGVR20250521002

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,263 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA LOCATED ON THE UPPER INBOARD WING SKINS ALONG THE DRAG ANGLES (WING-TO-FUSELAGE FAIRING STRUCTURE) REMOVED THE MIDDLE AND AFT DRAG ANGLES FOR ACCESS AND BLENDED ADDITIONAL AREAS. PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED BLENDED AREA BY FABRICATING AND INSTALLING REPAIR DOUBLERS AND SHIM IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER.
